# SDR UALA2013022201073

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT UPPER SURFACE 12" FROM O/B END, REPAIR DOUBLER IS DELAMINATED (VERIFIED IAW B757 NDT PART 4 57-40-01) MAJOR REPAIR ACCOMPLISHED.  REMOVED DELAM DOUBLER RPR -DELAM STILL EXISTS-DPR DOUBLER DID NOT BOND CORRECTLY.  REPLACED ON SHOP WO.  INSTALLED ON TC & RIGGED ON TC.
